# SDR AALA20161102016

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 54,334 hours, 26,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IN AFT GALLEY INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-60-00-901-801.  OPERATIONAL CHECK GOOD.
